Psycho-Babble Medication | about biological treatments | Framed
This thread | Show all | Post follow-up | Start new thread | List of forums | Search | FAQ

Lithium

Posted by kriskraft on April 14, 2005, at 14:18:50

In reply to Lithium Survey BarbaraCat, posted by katia on August 31, 2003, at 16:36:22

Lithium: I'm taking it as an add on to AD remeron. My hands are shakey and my head feels foggy. And then anxious. Does anyone have any similar experiences?


Share
Tweet  

Thread

 

Post a new follow-up

Your message only Include above post


Notify the administrators

They will then review this post with the posting guidelines in mind.

To contact them about something other than this post, please use this form instead.

 

Start a new thread

 
Google
dr-bob.org www
Search options and examples
[amazon] for
in

This thread | Show all | Post follow-up | Start new thread | FAQ
Psycho-Babble Medication | Framed

poster:kriskraft thread:9730
URL: http://www.dr-bob.org/babble/20050413/msgs/484183.html